Join Us

We are 217,520 members in 84 forums discussing 160,606 topics.

Help with Abbreviations

Topic: My mom

Forum: Stage IV/Metastatic Breast Cancer ONLY —

A place for those managing the ups & downs of a Stage IV/metastatic breast cancer diagnosis. Please respect that this forum is for Stage IV members only. There is a separate forum For Family and Caregivers of People with a STAGE IV Diagnosis.

Posted on: Aug 15, 2007 08:31AM

ejohn wrote:

My mom is going in tomorrow to have a MRI done on her brain and spine. She has been off balanced lately and has been having trouble getting up and down. I'm really scared. Is this a sign of brain mets, being off balanced? It just started up about a week or so ago. She stumbles a lot. But she also takes Gabapentin for pain that's a seizure drug, but she takes that to help out with her bone mets pain. She increased that pill last week so I wonder if that could be the reason she's off balanced? Most likely we won't know the test results of the MRI until her next Doctor's appointment which will be next Wednesday. The waiting is so tough, I wish we could find out the results tomorrow or by Friday, but her doctor isn't in on Friday so I doubt we will. I'm just really scared right now. Her bone and liver scans looked pretty good last month I was feeling so good about that and now all of this is happening. I know I shouldn't be thinking and worrying about the worst, but it's hard not to sometimes.

Michelle Log in to post a reply

Page 1 of 1 (3 results)

Posts 1 - 3 (3 total)

Log in to post a reply

Aug 15, 2007 08:35AM katie11 wrote:

Hi Michelle,

The waiting is the worst part of all of this, I know. Any number of the drugs we have for bc can cause people to become off-balanced, so try not to worry (easier said than done, I know). I am sending loads of positive thoughts your way for a clean scan.

Hugs,

Katie xxx
Hope for the best, prepare for the worst! Dx 7/15/2006, ILC, 2cm, Stage IV, Grade 2, mets, ER+/PR+, HER2-
Log in to post a reply

Aug 15, 2007 03:45PM Mary1968 wrote:

Unfortunate, we all think the worst. However, we all must learn to take it one day at a time. Having a mother with bcmets to the bones. I find it extremely hard to think positive. Since the very begining I been thinking the worse, now all I wish for her is not to suffer.

Keep us posted and I hope all turn out well.

Mary
Mary
Log in to post a reply

Aug 16, 2007 09:09AM wallan wrote:

HUGS to you and your mom..

It is stressful to see unexpected symptoms pop up. Hopefully it is the new drug she has started and the dosage or whatever can be changed.
It does seem likely considering she started the drug and then got the neurological symptoms.
Let us know..

Wendy A
Dx 3/29/2004, IDC, Right, 6cm+, Stage IIIA, Grade 3, 2/18 nodes, ER+/PR+, HER2- Surgery 3/31/2004 Lymph node removal: Right, Underarm/Axillary; Mastectomy: Right Chemotherapy 6/1/2004 AC + T (Taxol) Radiation Therapy 12/1/2004 Whole-breast: Breast, Lymph nodes, Chest wall Dx 1/25/2017, LCIS/DCIS/ILC/IDC/IDC: Mucinous/IDC: Cribriform, Left, <1cm, Stage IB, Grade 2, 0/4 nodes, ER+/PR+, HER2- Surgery 3/8/2017 Lymph node removal: Sentinel; Mastectomy: Left; Reconstruction (left): Tissue expander placement; Reconstruction (right): Fat grafting Hormonal Therapy Aromasin (exemestane), Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone)

Page 1 of 1 (3 results)